MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE
Catalog Number 309597
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd integra had a syringe needle connectivity issue.The following information was provided by the initial reporter: "patient has been having problems with the last two shipments.On the first shipment the needle fell off before she administered the injection.With the second recent shipment, the needle disconnected from the syringe, and she had to pull it out of her stomach." external evaluation is required for takeda tw pr# 4022303 ¿- gattex - needle - bent/broken/damaged product: gattex bd plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch) bd syringe lot number(s): 2263232 takeda awareness date: 03jan2024 report received from accredo on (b)(6)2024 patient has been having problems with the last two shipments.On the first shipment the needle fell off before she administered the injection.With the second recent shipment, the needle disconnected from the syringe and she had to pull it out of her stomach.Kit lots:: av23219aa, av23116aa and expiration dates: 07/31/2024, 08/31/2024 status: requesting external evaluation sample / photo availability: no sample or photos were provided to takeda.Ae: ae unknown patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr 9538889¿ follow up mdr for device evaluation since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
No additional information.

Brand Name
BD INTEGRA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18646762
Report Number1213809-2024-00060
Device Sequence Number7055798
Product Code FMF
UDI-Device Identifier30382903095972
UDI-Public(01)30382903095972
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309597
Device Lot Number2263232
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown